Bulletin of the American Mathematical Society

The existence for the solution of the elliptic Cauchy problem

Chung-Ling Yu

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 545-548.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535539

Mathematical Reviews number (MathSciNet)
MR0338553

Zentralblatt MATH identifier
0293.35031

Subjects
Primary: 30A92 30A93 30A82 35A20: Analytic methods, singularities 33B30: Higher logarithm functions 35G10: Initial value problems for linear higher-order equations 35J60: Nonlinear elliptic equations

Citation

Yu, Chung-Ling. The existence for the solution of the elliptic Cauchy problem. Bull. Amer. Math. Soc. 80 (1974), no. 3, 545--548. https://projecteuclid.org/euclid.bams/1183535539


Export citation

References

  • 1. A. K. Aziz, R. P. Gilbert and H. C. Howard, A second order, non-linear elliptic boundary value problem with generalized Goursat data, Ann. Mat. Pura Appl. (4) 72 (1966), 325-341. MR 34 #4697.
  • 2. D. Colton, Cauchy's problem for almost linear elliptic equations in two independent variables, J. Approximation Theory 3 (1970), 66-71. MR 41 #3985.
  • 3. P. R. Garabedian, Partial differential equations, Wiley, New York, 1964. MR 28 #5247.
  • 4. J. Hadamard, Lectures on the Cauchy problem in linear partial differential equations, Yale Univ. Press, New Haven, Conn., 1923.
  • 5. P. Henrici, A survey of I. N. Vekua's theory of elliptic partial differential equations with analytic coefficients, Z. Angew. Math. Phys. 8 (1957), 169-203. MR 19, 38.
  • 6. L. E. Payne, Some remarks on improperly posed problems for partial differential equations, Lecture Notes in Math., vol. 316, Springer-Verlag, Berlin and New York, 1973, pp. 1-30.
  • 7. I. N. Vekua, New methods for solving elliptic equations, OGIZ, Moscow, 1948; English transl., Series in Appl. Math., vol. 1, North-Holland, Amsterdam; Interscience, New York, 1967. MR 11, 598; 35 #3243.
  • 8. C. L. Yu, Reflection principle for systems of first order elliptic equations with analytic coefficients, Trans. Amer. Math. Soc. 164 (1972), 489-501. MR 45 #2189.
  • 9. C. L. Yu, Cauchy problem and analytic continuation for systems of first order elliptic equations with analytic coefficients, Trans. Amer. Math. Soc. 185 (1973), 429-443.
  • 10. C. L. Yu, Cauchy problem for systems of first order analytic elliptic equations, SIAM J. Math. Anal. (to appear).
  • 11. C. L. Yu, Cauchy problem for a class of higher order analytic elliptic equations (to appear).
  • 12. C. L. Yu, On the global solvability of a linear elliptic Cauchy problem (to appear).